# SDR SWAA2022040507864

- Difficulty date: October 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 56,913 hours, 28,285 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD CORNER THRESHOLD CRACKED. / RECEIVED; LOCATED AND DRILLED FWD CARGO BAY FWD THRESHOLD AND WILL BE INSTALLED IAW CARD N. 753-140-00-01Y. 59847U; 01NOV19; SRM 51-40-05-0G-0 59847U; 01NOV19.
